# SDR SIMA200210009

- Difficulty date: March 28, 2002
- Submitted: May 24, 2002
- Operation: Air carrier
- Aircraft: N723AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145288
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL 2 FINDING.  FORWARD DIGITAL HAS CORROSION AROUND FASTENERS AT FRAME 16.  REPAIRED CORROSION IAW EMB GST-1067/02.  (M)
